Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Evaluations of a class of double $ L$-values


Author: David Terhune
Journal: Proc. Amer. Math. Soc. 134 (2006), 1881-1889
MSC (2000): Primary 11M41; Secondary 11B68, 11B75, 11Y35, 33E20
DOI: https://doi.org/10.1090/S0002-9939-05-08261-4
Published electronically: December 19, 2005
MathSciNet review: 2215115
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An analytic proof of an evaluation theorem for the ``convolution"-type double $ L$-values of non-principal characters is given. Along the way, Dirichlet character analogues of generalized single and double polylogarithms are defined. The monodromies of these functions play a pivotal role.


References [Enhancements On Off] (What's this?)

  • 1. T. Arakawa, M. Kaneko, On Multiple $ L$-values J. Math. Soc. Japan. 56 (2004), no. 4, 967-991. MR 2091412
  • 2. J. Borwein, D. Broadhurst, J. Kamnitzer, Central Binomial Sums, Multiple Clausen Values, and Zeta Values, Experimental Math., 10 (2001) 1, 25-34. MR 1821569 (2002k:11105)
  • 3. J. Borwein, R. Girgensohn, Evaluation of Triple Euler Sums, Electron. J. Combin. 3 (1996) 1, Research Paper 23, 27 pp. MR 1401442 (97d:11137)
  • 4. A. B. Goncharov, Multiple Polylogarithms, Cyclotomy, and Modular Complexes, Math. Res. Lett., 5 (1998) 4, 497-516. MR 1653320 (2000c:11108)
  • 5. R. Hain, Classical Polylogarithms, Proc. Symp. Pure Math. 55 (1994), 3-42. MR 1265550 (94k:19002)
  • 6. J. Okuda, Duality Formulas of the Special Values of Multiple Polylogarithms Bull. London Math. Soc. 37 (2005), no. 2, 230-242. MR 2119023
  • 7. G. Racinet, Doubles Mélanges des Polylogarithmes Multiples aux Racines de L'unité (French) [Double Shuffles of Multiple Polylogarithms at Roots of Unity], Publ. Math. Inst. Hautes Études,, 95 (2002), 185-231. MR 1953193 (2004c:11117)
  • 8. D. Terhune, Evaluations of Double $ L$-values, J. Num. Th. 105 (2004), 275-301. MR 2040159 (2005f:11200)
  • 9. H. Tsumura, Combinatorial Relations for Euler-Zagier Sums, Acta Arith. 111 (2004), 27-42. MR 2038060 (2005a:11140)
  • 10. H. Tsumura, On Mordell-Tornheim Zeta Values, Proc. Amer. Math. Soc. 133 (2005), no. 8, 2387-2393. MR 2138881
  • 11. D. Zagier, Values of Zeta Functions and their Applications, in: A. Joseph, et al. (Eds.), Proceedings of the First European Congress of Mathematics, Paris, Vol. II (1994), Birkhäuser Verlag, 497-512. MR 1341859 (96k:11110)
  • 12. J. Zhao, Analytic Continuation of Multiple Polylogarithms, preprint arXiv:math.AG/ 0302054.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 11M41, 11B68, 11B75, 11Y35, 33E20

Retrieve articles in all journals with MSC (2000): 11M41, 11B68, 11B75, 11Y35, 33E20


Additional Information

David Terhune
Affiliation: Department of Mathematics, The Pennsylvania State University, 109 McAllister Building, University Park, Pennsylvania 16802

DOI: https://doi.org/10.1090/S0002-9939-05-08261-4
Keywords: Multiple $L$-values, multiple zeta values, generalized multiple polylogarithm
Received by editor(s): August 27, 2004
Received by editor(s) in revised form: February 9, 2005
Published electronically: December 19, 2005
Communicated by: Wen-Ching Winnie Li
Article copyright: © Copyright 2005 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society